On the best polynomial approximation of entire transcendental functions in Banach spaces. II
Abstract
We study the behavior of the best approximations En(f)E′p of entire transcendental functions f(z) of the order ρ = 0 by polynomials of at most n th degree in the metric of the space E′_p(Ω),\, p ≥ 1. In particular, we describe the relationship between the best approximations E_n(f)E′_p and the logarithmic order ρ_L and type σ_L of the function f(z).Downloads
Published
25.10.1994
Issue
Section
Research articles
How to Cite
Vakarchuk, S. B. “On the Best Polynomial Approximation of Entire Transcendental Functions in Banach Spaces. II”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 10, Oct. 1994, pp. 1318–1322, https://umj.imath.kiev.ua/index.php/umj/article/view/5609.